# SDR QXEA2016120100774

- Difficulty date: November 23, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105SP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FWD SEAT TRACK 18 FROM FS 102.50 TO FS 229.50 RBL 40 CORRODED BEYOND LIMITS. REMOVED 18 SEAT TRACK (RT OUTBD FWD CABIN) FROM FS 102.50 TO FS 229.50 RBL 40 IAW SRM 51-40-15, 51-42-05 AND 51-42-45. DRILLED USING TEMPLATE NEW SEAT RAIL 18 PN 85328261-105SP IAW SRM 51-40-NEW SEAT RAIL PN 85328261-105SP SEAT RAIL 18 INSTALLED AT FS 102.50 TO FS 229.50 RBL 40 IAW SRM 51-40-15, 51-42-05 AND 51-42-45.
